Intuiv – Sleepy side effects

Home Welcome to the ADDitude Forums For Parents Treating Your Child Intuiv – Sleepy side effects

Viewing 2 reply threads
  • Author
    Posts
    • #98362
      Kimber777
      Participant

      Hello there. My 6 year old daughter was just diagnosed with ADHD and prescribed Intuiv 1 mg. I was told about the groggy, drowsiness side effect. I gave it to her at bedtime 8:30 pm. Seemed fine in the am, although woke up a little earlier than usual. At 12:30, her teacher called and said she could barely keep her eyes open and her tummy hurt. When I arrived to pick her up, she was asleep and fell asleep in the car on the way home as well. I left a msg with her Dr.’s office but I’m wondering if anyone out there has used this med for their child and if symptoms persisted or go away after a few days???
      Thank you!

    • #98373
      Penny Williams
      Keymaster

      The drowsiness subsided for my son after 2-3 weeks.

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #98376
      clasmind
      Participant

      Yes!! My daughter was like this. Over a year before we figured out Intuiv was the issue. She could sleep 20 hours on it, fight and fail to stay awake at school. Was horrible. 🙁

Viewing 2 reply threads

You must be logged in to reply to this topic.